A 23-year-old female asked:
i took a prenatal vitamin and am feeling dizzy all day afterwards and just started to get a headache?
1 doctor answer
A Verified Doctor answered
A US doctor answered Learn more
Your symptoms have: nothing to do with the Prenatal vitamin you took. However, it could have something to do with your pregnancy. Sudden onset of dizziness & headache should not be ignored ESPECIALLY DURING PREGNANCY. Please contact you OB ASAP. Dr. Anne
Answered on Sep 27, 2016
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
If i am 4 days clean off opiates will the withdrawal affects start over if i slipped and just did a little
I just detoxed cold turkey from fentynal cannot describe feeling what is quickest way to get system clean and strength back
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month